Komls properties in Banach lattices

Emelyanov, Eduard
Gorokhova, S. G.
Several Komls like properties in Banach lattices are investigated. We prove that C(K) fails the -pre-Komls property, assuming that the compact Hausdorff space K has a nonempty separable open subset U without isolated points such that every u U has countable neighborhood base. We prove also that, for any infinite dimension al Banach lattice E, there is an unbounded convex uo-pre-Komls set C which is not uo-Komls.

Citation Formats
E. Emelyanov, N. ERKURŞUN ÖZCAN, and S. G. Gorokhova, “Komls properties in Banach lattices,” ACTA MATHEMATICA HUNGARICA, vol. 155, no. 2, pp. 324–331, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40950.